Exact solutions to the combined KdV-mKdV equation by the extended mapping method

E. V. Krishnan, Yan Z. Peng

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

The extended mapping method has been used to derive some new exact solutions of the KdV-mKdV equation as a combination of some Jacobian elliptic functions. Solutions in the limiting cases have also been studied.

Original languageEnglish
Article number017
Pages (from-to)405-409
Number of pages5
JournalPhysica Scripta
Volume73
Issue number4
DOIs
Publication statusPublished - Apr 1 2006

Fingerprint

Jacobian Elliptic Function
elliptic functions
KdV Equation
Limiting
Exact Solution

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Exact solutions to the combined KdV-mKdV equation by the extended mapping method. / Krishnan, E. V.; Peng, Yan Z.

In: Physica Scripta, Vol. 73, No. 4, 017, 01.04.2006, p. 405-409.

Research output: Contribution to journalArticle

@article{48f48156e8564ca3828d7a8795b9386e,
title = "Exact solutions to the combined KdV-mKdV equation by the extended mapping method",
abstract = "The extended mapping method has been used to derive some new exact solutions of the KdV-mKdV equation as a combination of some Jacobian elliptic functions. Solutions in the limiting cases have also been studied.",
author = "Krishnan, {E. V.} and Peng, {Yan Z.}",
year = "2006",
month = "4",
day = "1",
doi = "10.1088/0031-8949/73/4/017",
language = "English",
volume = "73",
pages = "405--409",
journal = "Physica Scripta",
issn = "0031-8949",
publisher = "IOP Publishing Ltd.",
number = "4",

}

TY - JOUR

T1 - Exact solutions to the combined KdV-mKdV equation by the extended mapping method

AU - Krishnan, E. V.

AU - Peng, Yan Z.

PY - 2006/4/1

Y1 - 2006/4/1

N2 - The extended mapping method has been used to derive some new exact solutions of the KdV-mKdV equation as a combination of some Jacobian elliptic functions. Solutions in the limiting cases have also been studied.

AB - The extended mapping method has been used to derive some new exact solutions of the KdV-mKdV equation as a combination of some Jacobian elliptic functions. Solutions in the limiting cases have also been studied.

UR - http://www.scopus.com/inward/record.url?scp=33745514863&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33745514863&partnerID=8YFLogxK

U2 - 10.1088/0031-8949/73/4/017

DO - 10.1088/0031-8949/73/4/017

M3 - Article

VL - 73

SP - 405

EP - 409

JO - Physica Scripta

JF - Physica Scripta

SN - 0031-8949

IS - 4

M1 - 017

ER -